# SDR CALA2017080802473

- Difficulty date: August 1, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143T82042
- Condition: Corroded
- Location: Bs 566
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR SILL LOWER STRINGER LOWER FAIL SAFE STRAP FOUND CORRODED AT BS 566.  THE FAIL SAFE STRAP WAS REPAIRED IAW ECRA 5310-07172, REV.
